umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Discussion on the paper by Caron and Fox
Umeå University, Faculty of Social Sciences, Umeå School of Business and Economics (USBE), Statistics.ORCID iD: 0000-0003-1654-9148
2017 (English)In: Journal of The Royal Statistical Society Series B-statistical Methodology, ISSN 1369-7412, E-ISSN 1467-9868, Vol. 79, no 5, p. 1359-1359Article in journal, Letter (Other academic) Published
Abstract [en]

A measure of dependence for graph models

Place, publisher, year, edition, pages
USA: John Wiley & Sons, 2017. Vol. 79, no 5, p. 1359-1359
Keywords [en]
Measures of dependence
National Category
Probability Theory and Statistics
Research subject
Statistics
Identifiers
URN: urn:nbn:se:umu:diva-141349DOI: 10.1111/rssb.12233ISI: 000413946300001OAI: oai:DiVA.org:umu-141349DiVA, id: diva2:1153479
Available from: 2017-10-30 Created: 2017-10-30 Last updated: 2018-06-09Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Wijayatunga, Priyantha

Search in DiVA

By author/editor
Wijayatunga, Priyantha
By organisation
Statistics
In the same journal
Journal of The Royal Statistical Society Series B-statistical Methodology
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 148 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf